Facebook Pixel

Possibly pregnant and on chemotherapy. Help?

By November 13, 2011 - 3:12am
Rate This

So there is a really good chance I may be pregnant, but it's still too soon to tell on a home pregnancy test. I'm currently taking Myfortic (chemo pills for SLE) and I was wondering if that would cause me to be nauseous sooner than morning sickness is supposed to occur. Is it because of the extra hormones in my body, or? My doctor does not want me to stop treatment until I have a positive pregnancy test. I've been nauseous for days, cramping for days, fatigued for days, and have had really tender breasts for almost a week now. These effects are not common for me from illness (except for the fatigue) or my period, I know my body better than anyone else.

Add a Comment1 Comments

EmpowHER Guest

Hi Werewolfbaby13,

Thank you for your question and welcome to EmpowHer. It would be hard for us to diagnose pregnancy or suggest pregnancy based on the information you provided. However, you did mention that you are obviously not feeling right as you know your body. I would follow up with your treating physician due to the chemo treatments. The doctor can blood test you for possible pregnancy but before you miss a period is sometimes too early. Unfortunately, time is usually necessary.

Good luck and keep us posted.

November 13, 2011 - 10:55am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.